A note on weighted bounds for singular operators with nonsmooth kernels
Journal article, 2017

Let T be a multilinear integral operator which is bounded on certain products of Lebesgue spaces on R-n. We assume that its associated kernel satisfies some mild regularity condition which is weaker than the usual Holder continuity of kernels of multilinear Calderon-Zygmund singular integral operators. In this paper, given a suitable multiple weight w, we obtain a bound for the weighted norm of T in terms of w. As applications, we obtain new weighted bounds for certain singular integral operators such as linear and multilinear Fourier multipliers and the Riesz transforms associated to Schrodinger operators on R-n.

Author

The Anh Bui

Macquarie University

Jose Conde-Alonso

Spanish National Research Council (CSIC)

Xuan Thinh Duong

Macquarie University

Mahdi Hormozi

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Studia Mathematica

0039-3223 (ISSN) 17306337 (eISSN)

Vol. 236 3 245-269

Subject Categories (SSIF 2025)

Mathematical Analysis

DOI

10.4064/sm8409-9-2016

More information

Latest update

7/1/2025 1